# SDR SWIA2019122747174

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON THE LT SEAT TRACK, LBL 9, BS 379 TO 485,  AT NUMEROUS LOCATIONS PREDOMINATLY AROUND ATTACHMENT FASTENERS.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM.
